# SDR SIMA20130919004

- Difficulty date: September 19, 2013
- Submitted: September 20, 2013
- Operation: Air carrier
- Aircraft: N626AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145117
- Aircraft time: 34,076 hours, 31,751 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FAINT FUEL ODOR IN COCKPIT WHEN APU BLEEDS ARE TURNED ON.  PERFORMED ENGINE RUN IAW AMM 71-00-01, PERFORMED ENGINE ODOR EVENT TROBLESHOOTING IAW ETN EM-72-034 R4.  NO ODORS DETECTED.
